# SDR P5CA9600344

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5280 · Landing Gear Doors
- Part: Angle
- Part number: 65B1145911
- Condition: Worn
- Location: Lt Mlg Strut Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT BODY GEAR STRUT DOOR OUTER AFT ANGLE WORN WITH A HOLE.  REPLACED ANGLE PER BOEING SRM 51-30-02.
